Congruences modulo 4 of calibers of real quadratic fields

Access this Article

Search this Article

Abstract

Nous présentons des conjectures sur les congruences modulo 4 des calibres (au sens restreint) d'ordres quadratiques réels pour certains discriminants, et nous donnons des preuves dans quelques cas.

We present conjectures on congruences modulo 4 of the calibers (in the narrow sense) of real quadratic orders of particular discriminants, and prove some partial results on them.

Journal

  • Association mathématique du Québec

    Association mathématique du Québec 35(2), 185-195, 2011-12

    Association mathématique du Québec

Codes

  • NII Article ID (NAID)
    120003734031
  • NII NACSIS-CAT ID (NCID)
    AA10425453
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0707-9109
  • Data Source
    IR 
Page Top